# SDR UPS804258

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND A CRACK AT THE 3 O'CLOCK POSITION TOP VIEW LOOKING DOWN RIGHT HAND FRONT SPAR LOWER CAP FORWARD T-ANGLE, IN FURTHEST INBOARD HOLD AT STATION XFS 1.000, .020 DEEP.  MAINTENANCE ENLARGED THE HOLE IAW SRM 57-2-6 FIGURE 4.  HFEC INSPECTION AFTER REWORK CRACK NOTED.  INSTALLED REPAIR IAW SRM 57-2-6 FIGURE 4.
